Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of free Boolean algebras


Author: Alfred Horn
Journal: Proc. Amer. Math. Soc. 19 (1968), 142-143
MSC: Primary 06.60
DOI: https://doi.org/10.1090/S0002-9939-1968-0221994-5
MathSciNet review: 0221994
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. A. Šanin, O proizvedenii topologičlskih prostranstv, Trudy Mat. Inst. Steklov. 24 (1948), 112 pp.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.60

Retrieve articles in all journals with MSC: 06.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0221994-5
Article copyright: © Copyright 1968 American Mathematical Society